Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 38152, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/38152

Invertibility of matrix Wiener-Hopf plus Hankel operators with APW Fourier symbols

Department of Mathematics, University of Aveiro, Aveiro 3810-145, Portugal

Received 30 May 2006; Revised 9 August 2006; Accepted 25 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Bogveradze and L. P. Castro, “Invertibility of matrix Wiener-Hopf plus Hankel operators with Fourier symbols,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 38152, 12 pages, 2006. https://doi.org/10.1155/IJMMS/2006/38152.